# SDR DALA2024093009538

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 74,289 hours, 29,856 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Inoperative
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 3743 -UFC/DE- DECLARED EMERGENCY DUE TO LEADING EDGE SLAT IN-TRANSIT LIGHT ILLUMINATED. CORRECTIVE ACTION: FSEU BITE FAULT 27-81201 (SL1 PROX INBOARD) RECORDED. REPLACED SENSOR S995. OPS CHECKS GOOD.
